MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CLASSIC PLUS® NEEDLE HOLDER, MICRO, W/CATCH, 8 3/4 IN, 222 MM

ASPEN SURGICAL PRODUCTS, INC. CLASSIC PLUS® NEEDLE HOLDER, MICRO, W/CATCH, 8 3/4 IN, 222 MM
Model Number 36-1007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information we will submit it in a supplemental report.
 
Event or Problem Description
Complainant alleges "purchased in (b)(6) 2023 one of the jaws has snapped off - sent to their own instrument repairer for assessment and cant be repaired".

Brand Name
CLASSIC PLUS® NEEDLE HOLDER, MICRO, W/CATCH, 8 3/4 IN, 222 MM
Common Device Name
NEEDLE HOLDER
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25363876
Report Number3002750084-2026-00057
Device Sequence Number18638252
Product Code GEN
UDI-Device Identifier00887482009574
UDI-Public00887482009574
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36-1007
Device Lot Number2180022856
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown